MAUDE Adverse Event Report: CLARE DISCRETE MFG IO ACCESS SENSITIVE ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL

CLARE DISCRETE MFG IO ACCESS SENSITIVE ESTRADIOL; RADIOIMMUNOASSAY, ESTRADIOL
Catalog Number B84493
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The full patient identifier is (b)(6).The customer did not supply patient demographics such as age, date of birth, weight, ethnicity or race.The access snse2 reagent was not returned for evaluation.All assay and system verifications met specifications at the time of the event.No hardware errors, flags or other assay issues were reported in connection with this event.Although the customer was expecting an increase in estradiol results, the customer was unable to provide the expected range of results for the individual methods used.No information has been provided regarding any specific medication taken by the patient in this event.In conclusion, an assignable cause of the event cannot be determined with the available information.There is no evidence to reasonably suggest that a malfunction occurred in conjunction with this event.Note: two (2) medwatch reports will be generated to address customer reports of delay to treatment for two different patients.This report will address patient one: (b)(4).
 
Event or Problem Description
On 10mar2023 the customer reported obtaining false low sensitive estradiol (access snse2) results for two patient samples involving the laboratory's dxi 800 access immunoassay w/spot b analyzer (serial number (b)(4)).The results were questioned as not meeting the clinical presentation of the patients.The patients were reported to be undergoing egg stimulation (ivf) and higher estradiol results were expected.Two (2) medwatch reports will be generated to address customer reports of delay to treatment for two different patients.This report will address patient one.On (b)(6) 2023, the questioned snse2 patient 1 sample results were at 877.11 pg/ml, repeated at 919.02 pg/ml and at 945.78 pg/ml.The results were also questioned as an snse2 result of 1052.98 pg/ml was previously obtained after an ivf injection.An increase in snse2 recovery was expected when running a new sample from the patient on (b)(6) 2023.The sample questioned was run on an alternate instrument platform (roche cobas) and a higher result was obtained at 3077 pg/ml.Range of results expected on the alternate instrument platform was not specified in this event.On 26mar2023, the customer reported ivf (in vitro fertilization) treatment was delayed in connection with the low snse2 results.The customer reported the treatment was delayed as the laboratory was waiting for results from the alternate site.No hardware errors or issues with other assays were reported in conjunction with this event.No calibration data was provided.A passing unwashed system check was obtained on 09mar2023.Quality control was reported to recover within range in connection with the event.Sample tube collection type was not provided.The customer reported that the sample was centrifuged for 10 minutes at 3000 rpm [revolutions per minute].There was no report of sample integrity issues.No further sample information was provided.

Brand Name
ACCESS SENSITIVE ESTRADIOL
Common Device Name
RADIOIMMUNOASSAY, ESTRADIOL
Manufacturer (Section D)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI 
Manufacturer (Section G)
CLARE DISCRETE MFG IO
lismeehan
o'callaghans mills
EI  
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key16699168
Report Number9680746-2023-00005
Device Sequence Number3628713
Product Code CHP
UDI-Device Identifier15099590699383
UDI-Public(01)15099590699383(17)230823(11)220823(10)272173
Combination Product (Y/N)N
Initial Reporter CountryVM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2023
Device Catalogue NumberB84493
Device Lot Number272173
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2023
Initial Report FDA Received Date04/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale